Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Severe headaches. Stopped medication for hypertension. BP high now. Do I have to go to ER?

I just checked my blood pressure at home it was 153/112. I do have high blood pressure and have several meds I take for it. The past couple of months the meds have been giving me very severe headaches . I stopped taking the meds appox 3 weeks ago and the headaches stopped for a week or so. They have since started back. However I still have not resumed the meds. I am out of work and do not have any insurance so I cant go to a doctor. Is my blood pressure high enough to warrant going to the ER?
Asked On : Thu, 24 May 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Hello
It seems from the history that you are having high blood pressure and severe headache.
Severe headache is because of high blood pressure and since it is very high 153/112 this requires immediate attention and treatment to prevent complications like stroke or cardiovascular complications.
Hence I advice you to consult your doctor at the earliest for treatment of high blood pressure.

Thank you
Answered: Mon, 31 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor